# SDR SWAA2012121410670

- Difficulty date: December 11, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 62,970 hours, 52,584 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bumper
- Part number: 6569603U18
- Condition: Deteriorated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS GLARESHIELD BUMPER PAD DETERIORATED.  REMOVED AND REPLACED BUMPER PER AMM.
